# SDR AU010350

- Difficulty date: March 18, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Worn
- Location: Fuel Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 4 ENGINE FUEL SYSTEM WIRE CHAFED AND SHORT CIRCUITING. WIRE W6400-008-18R WAS LOCATED IN NR 4 STRUT KNEECAP DISCONNECT PLUGD14300P.
